# SDR DALA2023102408758

- Difficulty date: October 21, 2023
- Submitted: October 24, 2023
- Operation: Air carrier
- Aircraft: N688DL
- Make and model: Boeing 757232
- Aircraft serial: 27587
- Aircraft time: 77,643 hours, 33,161 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0688 RT AFT ENTRY DOOR EICAS MESSAGE INTERMITTENT DURING LANDING AND TAXI-IN. CORRECTIVE ACTION: INSPECTED ARMING/INDICATING COMPANY FOUND SOME DEBRI ON SENSOR. CLEANED AS REQUIRE. OPS CHK NORMAL. (4421230)
